# SDR A6WA200240029

- Difficulty date: December 16, 2002
- Submitted: February 18, 2003
- Operation: Air carrier
- Aircraft: N405AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7362
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

SMOKE TOILET CAUTION MESSAGE ON APPROACH INTO DENVER WITH PACKS SWITCHED TO APU.  FLIGHT ATTENDANT SAW SMALL AMOUNT OF SMOKE ALONG FLOOR.  ALSO, REPORTED OIL SMELL IN/NEAR LAVATORY.  OPS CHECK GOOD ON GROUND.  COULD NOT DUPLICATE.  OK FOR SERVICE AT THIS TIME.  (M)
